Loperamide addiction withdrawal journey need support - Part 42

By gbread · Apr 23, 2015 · ·
  1. Day 32 - 2 in the am and 2 in the pm - that's 4 loperamide (2mg)

    Last night had monster stomach cramps and burning. It took awhile to go to sleep.
    Took 2 zantac (rantidine) and it helped a little. Slept 7 hours. Not too shabby.

    So this morning a wonderful friend calls me up. She is in the program also. Really smart and beautiful. I tell her I can't go on this women's retreat and explain to her all about the loperamide. She works in the medical profession like many of you.

    I confess to her the stomach issues and withdrawals from loperamide, how crazy it is -how I just don't tell everyone about it because it's just NUTS. She seems to get it.

    Then she said 'aloe vera juice' helps digestive issues and ulcers? I said, 'yeah ive heard of it' - She said the organic, all-natural is best.

    So... she drives to the grocery, gets it, and brings it TO MY HOUSE on her way to work! I insisted on paying her, but she probably wouldn't have taken it. So kind and thoughtful! Everyone should have friends like this.

    Aren't friends like this rare?

    I want to be a friend like that.

    So I drank some and it soothed my tummy.

    If you guys lived nearby, ...I would seriously drive over and give you each a glass.

    :D

    Much Love, GB

Comments

  1. Ellen042
    Finally read your thread, Gbread, as my patients are no showing at work today. You are making unbelievably amazing progress!!! I know you started your post while on 8 pills per day, but don't forget that you really started at dozens! Was it 50? My point is that you've made it 90% of the way! A 90 is an A. Now you're just going for the A+ (100%). I would recommend rejoicing in your progress! You so inspire me, as do Roaddoggy and Jungledog and others. Heck, I'm still on 24 pills per day but thank God each day that I'm down from 30, my staring dose.

    I absolutely love your honesty and willingness to share every withdrawal symptom, be it physical or mental. You write so vividly what you're experiencing. Here's a suggestion that could help: In addition to sharing your withdrawal symptoms, try to share one symptom that is either lessened or gone once you stabilize after each cut. I guarantee you you'll find something to list now and then. Also, you may want to consider posting your dose for the day as e.g. "4 loperamide (8mg) down from 100mg" (or whatever your highest dose actually was). I'm doing this on my new thread, and I find it encouraging. It's a way of celebrating how far you've come, as well as a way to encourage your thread readers. Not everyone reading your posts starts at page one reading all the way through. I strongly suspect that many readers just skip to the last page. They too need to know where you started too.
    Of course you don't need to take any of these suggestions if you don't want to!

    Here's a question for all readers: As loperamide doesn't normally cross the blood brain barrier, why does almost everyone coming off it get anxiety? I know heart rate increases, but I doubled my beta blocker when I started tapering loperamide, and my heart rate is now slower than when on my starting dose of loperamide. I know you could argue that at high doses it DOES cross the blood brain barrier, but even Gbread, who just dropped from five pills a day to four is STILL getting anxiety. It just doesn't make sense to me.

    Best wishes, Gbread, and thank you for supporting me too! You're truly an inspiration!

    Hugs,
    Ellen

    p.s.: Gbread, you didn't have anxiety before starting opiates, did you? Also, what would you label you pain level right now on a scale of 1-10? Were you in chronic pain for decades before ever starting opiates? I ask, because I was, and had terrible pre-narcotic anxiety too.
To make a comment simply sign up and become a member!